Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

News
The deadline for the annual report 2015 is January 31st, 2016

Zurich Open Repository and Archive

Maintenance: Tuesday, 16.2.2015, 06:00-08:00

Maintenance work on various system components of ZORA. During this time there will be a brief unavailability for about 1 hour. Please be patient.

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21945

Foertsch, T (2002). Bilipschitz embeddings of negative sectional curvature in products of warped product manifolds. Proceedings of the American Mathematical Society, 130(7):2089-2096 (electronic).

[img]
Preview
PDF
159kB
View at publisher

Abstract

Generalizing results due to Brady and Farb (1998) we prove the existence of bilipschitz embedded manifolds of negative sectional curvature in Riemannian products of certain types of warped products.

Citations

3 citations in Web of Science®
3 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

30 downloads since deposited on 29 Nov 2010
8 downloads since 12 months

Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Warped products, bilipschitz embeddings, negative curvature
Language:English
Date:2002
Deposited On:29 Nov 2010 16:27
Last Modified:12 Dec 2013 08:35
Publisher:American Mathematical Society
ISSN:0002-9939
Additional Information:First published in [Proceedings of the American Mathematical Society] in [130 (2002), no. 7], published by the American Mathematical Society
Publisher DOI:10.1090/S0002-9939-01-06328-6
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1896045
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1012.53033

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page